# SDR 97ZZZX1673

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N388GS
- Make and model: Skrsky S76B
- Aircraft serial: 760410
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7620103501115
- Condition: Cracked
- Location: Cabin Overhead
- Part time: 1,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING CABIN INSPECTION, ANGLE WAS FOUND CRACKED IN THE RIGHT CORNER.  THE ANGLE WAS REPLACED WITH A NEW ANGLE FROM SIKORSKY.
